Per citar aquest document: http://ddd.uab.cat/record/16623
On the multiple overlap function of the SK model
Carvalho Bezerra, Sérgio de (Université de Nancy I. Institut Élie Cartan)
Tindel, Samy (Université de Nancy I. Institut Élie Cartan)

Data: 2007
Resum: In this note, we prove an asymptotic expansion and a central limit theorem for the multiple overlap R1,. . . ,s of the SK model, defined for given N, s ≥ 1 by R1,. . . ,s = N−1 P i≤N σ 1 i . . . σs i. These results are obtained by a careful analysis of the terms appearing in the cavity derivation formula, as well as some graph induction procedures. Our method could hopefully be applied to other spin glasses models.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 51 n. 1 (2007) p. 163-199, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_51107_08


37 p, 316.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-03-29, darrera modificació el 2016-06-12



   Favorit i Compartir